# SDR USAA20091125EM081

- Difficulty date: November 25, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N957UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000161
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - THE RIGHT SERVICE DOOR ASSIST BOTTLE IS LOW.  MAINTENANCE SERVICED THE RIGHT DOOR PNEUMATIC ASSIST BOTTLE.
